# SDR SWAA2022101057020

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 43,351 hours, 26,415 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS OUTER SKIN DELAMINATION AND LARGE AREA WITH FIBERGLASS PLYS TORN AND MISSING. / [01] REMOVED AND REPLACED WING TO BODY FAIRING PANEL 193B IAW 53-51-21.
